# SDR JR2R2025082700862

- Difficulty date: August 27, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 19,529 hours, 11,933 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Seal
- Part number: 17098487901
- Condition: Eroded
- Location: Zone 400
- Part time: 19,529 hours, 11,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 419ET SEAL HAS ERROSION DAMAGE.
